# SDR VNAA0401014

- Difficulty date: January 27, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 323 hours, 301 cycles
- Engine: Ge CF343B1
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 1037708
- Part serial: 73F0808
- Condition: Failed
- Location: Cabin Pressure
- Part time: 323 hours, 301 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CREW COULD NOT PRESURIZE AIRCRAFT.  AIRCRAFT RETURNED TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE PRIMARY OUTFLOW VALVE IN ACCORDANCE WITH BOMBARDIER MAINTENANCE MANUAL 21-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND AIRCRAFT WAS RELEASED FOR SERVICE.
